Alert archive / Illinois / Flash Flood Warnings in 2015

Flash Flood Warning 35, NWS Lincoln, IL

June 25, 2015Champaign County, Piatt County, Illinois

NWS Lincoln, IL issued this flash flood warning at Jun 25, 2015, 3:49 AM CDT for Champaign County, Piatt County, Illinois. It was in force for 5 hr. 37 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2015, 3:49 AM CDT (08:49 UTC)
Expired
Jun 25, 2015, 8:45 AM CDT
In force
5 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Champaign County, IL, Piatt County, IL

What was reported inside it

TimeReportWhereRemark
Jun 25, 6:00 AM CDTHEAVY RAIN 1.02Cisco, IL24-HOUR TOTAL
Jun 25, 6:00 AM CDTHEAVY RAIN 1.51Ogden, IL24-HOUR TOTAL
Jun 25, 6:45 AM CDTHEAVY RAIN 2.452 Wsw Homer, ILCOCORAHS STATION HOMER 2.0 WSW /IL-CP-80/
Jun 25, 6:55 AM CDTHEAVY RAIN 12 S Lodge, ILCOCORAHS STATION MONTICELLO 3.8 NNE /IL-PT-17/
Jun 25, 7:00 AM CDTHEAVY RAIN 1.19De Land, IL24-HOUR TOTAL
Jun 25, 7:00 AM CDTHEAVY RAIN 1.223 Se Cisco, ILCOCORAHS STATION MONTICELLO 6.5 WSW /IL-PT-6/
Jun 25, 7:00 AM CDTHEAVY RAIN 1.254 N Cerro Gordo, ILCOCORAHS STATION CERRO GORDO 3.9 N /IL-PT-14/
Jun 25, 7:00 AM CDTHEAVY RAIN 1.63 S Mansfield, ILCOCORAHS STATION MANSFIELD 3.1 S /IL-PT-16/
Jun 25, 7:00 AM CDTHEAVY RAIN 1.712 Sw Savoy, IL24-HOUR TOTAL
Jun 25, 7:00 AM CDTHEAVY RAIN 1.71Willard Airport, IL24-HOUR TOTAL
Jun 25, 7:00 AM CDTHEAVY RAIN 1.763 Wsw Savoy, ILCOCORAHS STATION CHAMPAIGN 4.8 SSW /IL-CP-98/
Jun 25, 7:00 AM CDTHEAVY RAIN 1.823 Wsw Mansfield, ILCOCORAHS STATION MANSFIELD 3.0 WSW /IL-PT-13/
Jun 25, 7:00 AM CDTHEAVY RAIN 2.031 Wnw Lake Of The Woods, ILCOCORAHS STATION MAHOMET 1.7 NNE /IL-CP-59/
Jun 25, 7:00 AM CDTHEAVY RAIN 2.042 N Homer, ILCOCORAHS STATION HOMER 2.0 N /IL-CP-1/
Jun 25, 7:00 AM CDTHEAVY RAIN 2.061 S Mahomet, ILCOCORAHS STATION MAHOMET 1.2 S /IL-CP-92/
Jun 25, 7:00 AM CDTHEAVY RAIN 2.132 Ene Philo, ILCOCORAHS STATION PHILO 1.9 ENE /IL-CP-29/
Jun 25, 7:00 AM CDTHEAVY RAIN 2.134 Ese Urbana, ILCOCORAHS STATION URBANA 4.2 ESE /IL-CP-95/
Jun 25, 7:00 AM CDTHEAVY RAIN 2.491 Sse Urbana, ILCOCORAHS STATION URBANA 0.9 SSE /IL-CP-58/
Jun 25, 7:00 AM CDTHEAVY RAIN 2.531 Nw Savoy, ILCOCORAHS STATION CHAMPAIGN 2.4 S /IL-CP-90/
Jun 25, 7:00 AM CDTHEAVY RAIN 2.592 Wnw Champaign, ILCOCORAHS STATION CHAMPAIGN 2.5 WNW /IL-CP-67/
Jun 25, 7:00 AM CDTHEAVY RAIN 2.662 Sse Urbana, ILCOCORAHS STATION URBANA 1.6 SSE /IL-CP-105/
Jun 25, 7:00 AM CDTHEAVY RAIN 2.681 E Savoy, ILCOCORAHS STATION CHAMPAIGN 3.5 SSE /IL-CP-49/
Jun 25, 7:00 AM CDTHEAVY RAIN 2.821 N Sidney, ILCOCORAHS STATION SIDNEY 0.9 N /IL-CP-37/
Jun 25, 7:00 AM CDTHEAVY RAIN 2.831 Ssw Champaign, ILCOCORAHS STATION CHAMPAIGN 1.3 SSW /IL-CP-28/
Jun 25, 7:00 AM CDTHEAVY RAIN 2.841 Sw Champaign, ILCOCORAHS STATION CHAMPAIGN 0.7 SW /IL-CP-53/
Jun 25, 7:00 AM CDTHEAVY RAIN 2.93Champaign, ILCOCORAHS STATION CHAMPAIGN 0.3 NNW /IL-CP-103/
Jun 25, 7:00 AM CDTHEAVY RAIN 3.022 Nnw Champaign, IL24-HOUR TOTAL
Jun 25, 7:00 AM CDTHEAVY RAIN 3.022 Nnw Champaign, ILCOCORAHS STATION CHAMPAIGN 2.3 NNW /IL-CP-47/
Jun 25, 7:00 AM CDTHEAVY RAIN 3.071 Ne Champaign, IL24-HOUR TOTAL
Jun 25, 7:00 AM CDTHEAVY RAIN 3.071 Ne Champaign, ILCOCORAHS STATION CHAMPAIGN 0.9 NE /IL-CP-94/
Jun 25, 7:00 AM CDTHEAVY RAIN 3.163 Se Urbana, IL24-HOUR TOTAL
Jun 25, 7:10 AM CDTHEAVY RAIN 2.472 Nw Homer, ILCOCORAHS STATION HOMER 2.0 NW /IL-CP-104/
Jun 25, 8:00 AM CDTHEAVY RAIN 12 Sse Lodge, ILCOCORAHS STATION MONTICELLO 3.5 NNE /IL-PT-1/
Jun 25, 8:00 AM CDTHEAVY RAIN 1.444 Nne White Heath, ILCOCORAHS STATION WHITE HEATH 3.7 NNE /IL-PT-8/
Jun 25, 8:00 AM CDTHEAVY RAIN 2.031 Ssw Saint Joseph, ILCOCORAHS STATION ST. JOSEPH 0.9 SSW /IL-CP-31/
Jun 25, 8:00 AM CDTHEAVY RAIN 2.471 Nw Savoy, ILCOCORAHS STATION CHAMPAIGN 2.5 S /IL-CP-62/
Jun 25, 8:00 AM CDTHEAVY RAIN 2.71 Nne Savoy, ILCOCORAHS STATION CHAMPAIGN 2.4 SSE /IL-CP-64/

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.8 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 22 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
22 J/kg
Mixed-layer CIN
-248 J/kg
Mixed-layer LCL
882 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

122 
WGUS53 KILX 250849
FFWILX
ILC019-147-251345-
/O.NEW.KILX.FF.W.0035.150625T0849Z-150625T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
349 AM CDT THU JUN 25 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  PIATT COUNTY IN CENTRAL ILLINOIS...
  CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 845 AM CDT
    
* AT 348 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE 
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CHAMPAIGN...URBANA...MONTICELLO...SAVOY...MAHOMET...ST. JOSEPH...
  TOLONO...BEMENT...PHILO...SIDNEY...HOMER...THOMASBORO...
  MANSFIELD...OGDEN...PESOTUM...DE LAND...BONDVILLE...BROADLANDS...
  WHITE HEATH AND LAKE OF THE WOODS.

ADDITIONAL RAINFALL AMOUNTS OF UP TO 1 INCH IS POSSIBLE IN THE 
WARNED AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 57 BETWEEN MILE MARKERS 221 AND 246.
 INTERSTATE 72 BETWEEN MILE MARKERS 158 AND 182.
 INTERSTATE 74 BETWEEN MILE MARKERS 162 AND 197.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3989 8795 3994 8873 4008 8872 4010 8870
      4010 8869 4012 8869 4027 8857 4026 8816
      4016 8795

$$

ONTON
1 follow-up statement
882 
WGUS73 KILX 251333
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
833 AM CDT THU JUN 25 2015

ILC019-147-251343-
/O.CAN.KILX.FF.W.0035.000000T0000Z-150625T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIATT-CHAMPAIGN-
833 AM CDT THU JUN 25 2015

...THE FLASH FLOOD WARNING FOR PIATT AND CHAMPAIGN COUNTIES IS
CANCELLED...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

LAT...LON 3989 8795 3994 8873 4008 8872 4010 8870
      4010 8869 4012 8869 4027 8857 4026 8816
      4016 8795

$$

BAK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 3:17 AM CDT, 32 minutes earlier.

Area forecast discussion, Jun 25, 3:17 AM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
317 AM CDT THU JUN 25 2015

.SHORT TERM...(TODAY)
ISSUED AT 317 AM CDT THU JUN 25 2015

07Z/2AM SURFACE ANALYSIS SHOWS LOW PRESSURE CENTERED OVER SOUTHWEST
IOWA...WITH STATIONARY FRONTAL BOUNDARY ARCING SOUTHEASTWARD INTO
WESTERN KENTUCKY.  VWP NETWORK SHOWS 40-45KT 850MB JET ORIENTED FROM
EASTERN KANSAS ACROSS MISSOURI...FEEDING THE ONGOING MCS ACROSS
EASTERN IOWA INTO CENTRAL ILLINOIS.  LOW-LEVEL AIRMASS REMAINS QUITE
STABLE DUE TO WIDESPREAD SHOWERS/THUNDER EARLIER IN THE DAY KEEPING
THE FRONT/OUTFLOW BOUNDARY SUPPRESSED WELL TO THE SOUTH.  AS A
RESULT...STORMS WILL REMAIN ELEVATED AS THEY SPREAD E/SE ACROSS THE
KILX CWA EARLY THIS MORNING.  MAIN THREATS WILL BE PROLIFIC
LIGHTNING AND LOCALIZED FLASH FLOODING...WITH PERHAPS AN ISOLATED
WIND GUST OF 30-50 MPH WITH THE STRONGEST STORMS.  WILL CARRY LIKELY
TO CATEGORICAL POPS THROUGH MID-MORNING AS THE MCS MOVES ACROSS THE
AREA.  AFTER THAT...PRECIP CHANCES WILL DECREASE SUBSTANTIALLY FROM
MIDDAY THROUGH THE AFTERNOON HOURS.  BIG QUESTION WILL BE WHETHER OR
NOT ATMOSPHERE WILL DESTABILIZE SUFFICIENTLY IN THE WAKE OF THE
MORNING CONVECTION TO PRODUCE ANOTHER ROUND OF THUNDERSTORMS LATER
TODAY.  MOST MODEL GUIDANCE SUPPORTS AT LEAST SCATTERED
ACTIVITY...ALTHOUGH THINK AREAL COVERAGE WILL REMAIN LIMITED DUE TO
THE RELATIVELY STABLE AIRMASS.  WILL THEREFORE ONLY MENTION CHANCE
POPS THIS AFTERNOON...WITH HIGH TEMPERATURES RANGING FROM THE LOWER
80S FAR NORTH AROUND GALESBURG AND LACON TO THE LOWER 90S SOUTH OF
I-70.

&&

.LONG TERM...(TONIGHT THROUGH WEDNESDAY)
ISSUED AT 317 AM CDT THU JUN 25 2015

A RELATIVE LULL IN PRECIP CHANCES WILL CONTINUE THROUGH TONIGHT...AS
SHORT-WAVE RIDGING DEVELOPS BEHIND THE DEPARTING WAVE TODAY. THE
NEXT UPSTREAM SHORT-WAVE CURRENTLY EVIDENT ON WATER VAPOR IMAGERY
OVER THE NORTHERN ROCKIES WILL TRACK SOUTHEASTWARD TONIGHT INTO
FRIDAY...INTERACTING WITH A COLD FRONT TO PRODUCE ANOTHER ROUND OF
SHOWERS AND THUNDERSTORMS.  THIS FEATURE HAS BEEN DELAYED SLIGHTLY
FROM PREVIOUS FORECASTS AND IS NOW EXPECTED TO TRACK ALONG THE
BOUNDARY DURING THE DAY FRIDAY...SUPPORTING LIKELY POPS ACROSS ALL
BUT THE FAR NORTHERN KILX CWA.  LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE THROUGH FRIDAY EVENING BEFORE THE WAVE DEPARTS...SO A FLASH
FLOOD WATCH MAY NEED TO BE CONSIDERED BY LATER SHIFTS.  ALL MODEL
SOLUTIONS SHOW PRECIP EXITING ILLINOIS BY DAWN SATURDAY...SO HAVE
LOWERED POPS CONSIDERABLY AFTER MIDNIGHT.

THE REMAINDER OF THE EXTENDED WILL BE DOMINATED BY A DEEP UPPER-
LEVEL TROUGH OVER THE MIDWEST/GREAT LAKES...RESULTING IN BELOW
NORMAL TEMPERATURES THROUGH THE PERIOD.  DRY WEATHER WILL BE THE
RULE FOR BOTH SATURDAY AND SUNDAY...WITH HIGHS ONLY IN THE UPPER
70S.  MODELS CONTINUE TO ADVERTISE A FAIRLY POTENT WAVE DIGGING
SOUTHEASTWARD INTO THE BASE OF THE TROUGH EARLY NEXT WEEK...WHICH
WILL BRING THE NEXT CHANCE FOR SHOWERS INTO THE AREA.  GFS IS THE
FASTEST WITH THIS FEATURE...POTENTIALLY BRINGING PRECIP INTO THE
WESTERN CWA AS EARLY AS SUNDAY AFTERNOON.  MEANWHILE...ECMWF
REMAINS ABOUT 12 HOURS SLOWER...FOCUSING RAIN CHANCES SUNDAY NIGHT
INTO MONDAY.  AT THIS POINT...WILL STICK WITH THE MORE CONSISTENT
ECMWF.  AFTER THAT...A SERIES OF VERY WEAK DISTURBANCE WILL PASS
THROUGH THE REGION AS THE TROUGH REMAINS IN PLACE...HOWEVER NONE
OF THEM APPEAR STRONG ENOUGH TO WARRANT A MENTIONABLE POP.  WILL
THEREFORE GO WITH A DRY FORECAST WITH TEMPS REMAINING IN THE UPPER
70S AND LOWER 80S THROUGH THURSDAY.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1216 AM CDT THU JUN 25 2015

A THUNDERSTORM COMPLEX WILL SPREAD EASTWARD ACROSS CENTRAL IL TAF
SITES FROM 06-08Z BRINGING PERIODS OF IFR/MVFR CIGS/VSBYS AS WELL
AS POTENTIAL FOR GUSTY AND VARIABLE WINDS...WHICH COULD BECOME IN
EXCESS OF 40 KTS BRIEFLY. CURRENT TRENDS FAVOR A FEW HOURS OF
POTENTIALLY INTENSE THUNDERSTORMS FROM AROUND 06-12Z FOR WHICH
TEMPO GROUPS WITH GUSTY/VARIABLE WINDS AND IFR VSBYS HAVE BEEN
INCLUDED IN 06Z TAFS. AFTERWARD...MVFR CEILINGS AND SCT SHOWERS
WILL CONTINUE UNTIL TOWARD 00Z FRIDAY AS A COLD FRONT SETLLING
SOUTHEAST THROUGH THE AREA WILL BEGINS TO BRING DECREASING SHOWER
ACTIVITY AND LOW CLOUD COVER. WINDS E-SE 5-10 KTS VEERING TO SW
OVERNIGHT...THEN N AFTER COLD FRONT AFTER AROUND 00Z.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR ILZ027>031-
036>038-040-041-047>050.

&&

SHORT TERM...BARNES
LONG TERM...BARNES
AVIATION...ONTON
Hazardous weather outlook, Jun 24, 3:33 PM CDT, 12 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
333 PM CDT WED JUN 24 2015

ILZ027>031-036>038-251100-
FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
333 PM CDT WED JUN 24 2015

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
THURSDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED THIS EVENING AND AGAIN LATE TONIGHT.
THE BEST CHANCE FOR ORGANIZED SEVERE WEATHER IS LATE TONIGHT WHEN
A STRONG STORM COMPLEX IS EXPECTED TO TRACK ACROSS THE AREA. THE
PRIMARY SEVERE WEATHER THREATS WITH THESE STORMS WILL BE DAMAGING
WINDS AND TORRENTIAL RAINFALL. AN ISOLATED TORNADO IS ALSO POSSIBLE
AS THE STORMS APPROACH LATE TONIGHT.

MODERATE FLOODING...WITH MAJOR FLOODING AT HAVANA...WILL CONTINUE
ALONG THE ILLINOIS RIVER...WITH MINOR FLOODING DEVELOPING ON THE
SPOON RIVER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS CAN BE EXPECTED THURSDAY INTO FRIDAY...AND AGAIN
FROM LATE SUNDAY INTO TUESDAY. FLOODING WILL CONTINUE ON THE
ILLINOIS RIVER THROUGH THE PERIOD...WITH FLOODING SUBSIDING ON THE
SPOON RIVER BY SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...PRIMARILY BETWEEN 10 PM
AND 3 AM.

ILZ040>057-061-251100-
CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MASON-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCHUYLER-SCOTT-SHELBY-
VERMILION-
333 PM CDT WED JUN 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA LATE TONIGHT
SOME OF THE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND
TORRENTIAL RAINFALL THE PRIMARY THREATS. AN ISOLATED TORNADO IS
ALSO POSSIBLE AS THE LINE OF STORMS APPROACH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS CAN BE EXPECTED THURSDAY INTO FRIDAY. SOME OF THE
STORMS MAY BE SEVERE ON THURSDAY. ANOTHER ROUND OF THUNDERSTORMS
ARE ANTICIPATED FROM LATE SUNDAY INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...PRIMARILY BETWEEN 11 PM
AND 4 AM

ILZ062-063-066>068-071>073-251100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
333 PM CDT WED JUN 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE POSSIBLE LATE TONIGHT. SOME OF THE STORMS MAY
BE STRONG TO SEVERE WITH DAMAGING WIND GUSTS AND ISOLATED AREAS OF
HEAVY RAIN POSSIBLE.

MINOR FLOODING WILL CONTINUE ALONG THE WABASH...LITTLE WABASH...
AND EMBARRAS BASINS FOR THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS CAN BE EXPECTED THURSDAY INTO FRIDAY. SOME OF THE
STORMS MAY BE SEVERE ON THURSDAY. ANOTHER ROUND OF THUNDERSTORMS
ARE ANTICIPATED FROM LATE SUNDAY INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...PRIMARILY BETWEEN 1 AM
AND 6 AM

MILLER

In the hours before

Special weather statement, Jun 25, 1:31 AM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
131 AM CDT THU JUN 25 2015

ILZ036-250715-
FULTON-
131 AM CDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR FULTON COUNTY UNTIL 215 AM CDT...

AT 130 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES SOUTH OF AVON...OR 24 MILES WEST OF CANTON...MOVING SOUTHEAST
AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CANTON...LEWISTOWN...CUBA...AVON...VERMONT...ST. DAVID...FAIRVIEW...
IPAVA...TABLE GROVE...DUNFERMLINE...BERNADOTTE...SMITHFIELD...
BRYANT...MARIETTA...ELLISVILLE...FIATT...DUNCAN MILLS...MARBLETOWN
AND LITTLE AMERICA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LINCOLN.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
WEST CENTRAL ILLINOIS.

LAT...LON 4068 9045 4069 9044 4058 8988 4020 9018
      4027 9045
TIME...MOT...LOC 0630Z 298DEG 34KT 4049 9049

AUTEN

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 10:12 PM CDTRiver Flood WarningILXFulton5 days
Jun 25, 1:31 AM CDTSpecial Weather StatementILXFulton44 min
Jun 25, 4:33 AM CDTFlash Flood WarningILXEdgar, Vermilion5 hr
Jun 25, 5:00 AM CDTSpecial Weather StatementILXEdgar45 min
Jun 25, 7:53 AM CDTRiver Flood WarningILXCass, Mason9 days
Jun 25, 10:02 AM CDTRiver Flood WarningILXCrawford, Jasper6 days

Nearby

Flash Flood Warnings in Illinois, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.